# SDR CALA2023081802566

- Difficulty date: August 17, 2023
- Submitted: August 18, 2023
- Operation: Air carrier
- Aircraft: N665UA
- Make and model: Boeing 767322
- Aircraft serial: 29237
- Aircraft time: 87,109 hours, 18,730 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Spring
- Part number: 161T60463
- Condition: Missing
- Location: Rh Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA 1. AIRCRAFT WALK AROUND INSPECTION {B767-51-3-6003} - WALKROUND CHECK FOUND R/H LANDING GEAR JURY STRUT SPRING MISSING. INSTALLED 2X R/H LANDING GEAR JURY STRUT SPRINGS. IAW AMM 32-32-05/401.
